Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 184624, 15 pages
http://dx.doi.org/10.1155/2012/184624
Research Article

Global Adaptive Control of Stochastic Nonlinear Systems with Linearly Bounded Unmeasurable States by Output Feedback

Institute of Automation, Qufu Normal University, Rizhao 276826, China

Received 11 November 2011; Revised 30 January 2012; Accepted 13 February 2012

Academic Editor: Rafael Martinez-Guerra

Copyright © 2012 Qiangde Wang and Chunling Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-G. Liu and J.-F. Zhang, “Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics,” SIAM Journal on Control and Optimization, vol. 45, no. 3, pp. 885–926, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems,” Automatica, vol. 43, no. 2, pp. 238–251, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Deng and M. Krstić, “Output-feedback stabilization of stochastic nonlinear systems driven by noise of unknown covariance,” Systems & Control Letters, vol. 39, no. 3, pp. 173–182, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Pan, Y. Liu, and S. Shi, “Output feedback stabilization for stochastic nonlinear systems in observer canonical form with stable zero-dynamics,” Science in China F, vol. 44, no. 4, pp. 292–308, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Arslan and T. Başar, “Risk-sensitive adaptive trackers for strict-feedback systems with output measurements,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1754–1758, 2002. View at Publisher · View at Google Scholar
  6. Y. Liu, Z. Pan, and S. Shi, “Output feedback control design for strict-feedback stochastic nonlinear systems under a risk-sensitive cost,” IEEE Transactions on Automatic Control, vol. 48, no. 3, pp. 509–513, 2003. View at Publisher · View at Google Scholar
  7. Y. Liu, J. Zhang, and Z. Pan, “Design of satisfaction output feedback controls for stochastic nonlinear systems under quadratic tracking risk-sensitive index,” Science in China F, vol. 46, no. 2, pp. 126–144, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Deng and M. Krstić, “Output-feedback stochastic nonlinear stabilization,” IEEE Transactions on Automatic Control, vol. 44, no. 2, pp. 328–333, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. Mazenc, L. Praly, and W. P. Dayawansa, “Global stabilization by output feedback: examples and counterexamples,” Systems & Control Letters, vol. 23, no. 2, pp. 119–125, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z.-P. Jiang, “Global output feedback control with disturbance attenuation for minimum-phase nonlinear systems,” Systems & Control Letters, vol. 39, no. 3, pp. 155–164, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Krishnamurthy, F. Khorrami, and Z. P. Jiang, “Global output feedback tracking for nonlinear systems in generalized output-feedback canonical form,” IEEE Transactions on Automatic Control, vol. 47, no. 5, pp. 814–819, 2002. View at Publisher · View at Google Scholar
  12. C. Qian and W. Lin, “Output feedback control of a class of nonlinear systems: a nonseparation principle paradigm,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1710–1715, 2002. View at Publisher · View at Google Scholar
  13. W. Lin, C. Qian, and X. Huang, “Disturbance attenuation of a class of non-linear systems via output feedback,” International Journal of Robust and Nonlinear Control, vol. 13, no. 15, pp. 1359–1369, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Praly, “Asymptotic stabilization via output feedback for lower triangular systems with output dependent incremental rate,” IEEE Transactions on Automatic Control, vol. 48, no. 6, pp. 1103–1108, 2003. View at Publisher · View at Google Scholar
  15. L. Praly and Z. P. Jiang, “Linear output feedback with dynamic high gain for nonlinear systems,” Systems & Control Letters, vol. 53, no. 2, pp. 107–116, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. J. Liu and J. F. Zhang, “Global output feedback stabilization for stochastic nonlinear systems with stochastic input-to-state stable zero-dynamics,” in Proceedings of the 24th Chinese Control Conference, pp. 93–98, Guangzhou, China, 2005.
  17. Z.-J. Wu, X.-J. Xie, and S.-Y. Zhang, “Adaptive backstepping controller design using stochastic small-gain theorem,” Automatica, vol. 43, no. 4, pp. 608–620, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Yu and X.-J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar
  19. X. Yu, X.-J. Xie, and Y.-Q. Wu, “Further results on output-feedback regulation of stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 83, no. 10, pp. 2140–2152, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S.-J. Liu and J.-F. Zhang, “Output-feedback control of a class of stochastic nonlinear systems with linearly bounded unmeasurable states,” International Journal of Robust and Nonlinear Control, vol. 18, no. 6, pp. 665–687, 2008. View at Publisher · View at Google Scholar
  21. H. Lei and W. Lin, “Universal adaptive control of nonlinear systems with unknown growth rate by output feedback,” Automatica, vol. 42, no. 10, pp. 1783–1789, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. N. Duan, X.-J. Xie, and X. Yu, “State feedback stabilization of stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Robust and Nonlinear Control, vol. 21, no. 16, pp. 1903–1919, 2011. View at Google Scholar
  23. Z.-J. Wu, X.-J. Xie, P. Shi, and Y.-Q. Xia, “Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching,” Automatica, vol. 45, no. 4, pp. 997–1004, 2009. View at Google Scholar
  24. N. Duan and X.-J. Xie, “Further results on output-feedback stabilization for a class of stochastic nonlinear systems,” IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1208–1213, 2011. View at Publisher · View at Google Scholar
  25. X. Yu, X. J. Xie, and N. Duan, “Small-gain control method for stochastic nonlinear systems with stochastic iISS inverse dynamics,” Automatica, vol. 46, no. 11, pp. 1790–1798, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. N. Duan, X. Yu, and X.-J. Xie, “Output feedback control using small-gain conditions for stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 84, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. X.-J. Xie, N. Duan, and X. Yu, “State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1921–1926, 2011. View at Google Scholar
  28. S.-J. Liu, S. S. Ge, and J.-F. Zhang, “Adaptive output-feedback control for a class of uncertain stochastic non-linear systems with time delays,” International Journal of Control, vol. 81, no. 8, pp. 1210–1220, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. X. Mao, “Stochastic versions of the LaSalle theorem,” Journal of Differential Equations, vol. 153, no. 1, pp. 175–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. X. Mao, “Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 325–340, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH